# SDR EPUA20140731001

- Difficulty date: July 30, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N3536B
- Make and model: Piper PA-31-350
- Aircraft serial: 317952205
- Aircraft time: 32,741 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED STRONG CHEMICAL SMELL IN CABIN.  INSPECTED LT & RT ENG EXHAUST MUFFS FOR CRACKS AS WELL AS FRESH AIR FANS FOR DEFECTS.  GND OPERATION OF AIR VENTILATION SYS WAS PERFORMED & NO DEFECTS OR ABNORMALITIES WERE FOUND.
